# SDR SWAA2025080790547

- Difficulty date: July 11, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL 145AL TOILET SERVICE DOOR AT BONDING JUMPER AREA.  REMOVED AND REPLACED PANEL 145AL IAW AIPC 52-49-07-01; AMM 52-49-07-400-801 AND DWG 146A7410 REV-.
